# SDR USAASB96273

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 5718607
- Condition: Failed
- Location: Lt Mlg Ww
- Part time: 24,246 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FL 1282 - THE 'A' HYDRAULIC SYSTEM OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  CREW TURNED PUMP OFF AND AFTER FIVE MINUTES, LIGHT WENT OUT.  HYDRAULIC QTY AND PRESSURE WERE NORMAL.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE 'A' SYSTEM ELECTRIC HYDRAULIC PUMP AND CASE DRAIN FILTER.  SERVICED 'A' HYDRAULIC SYSTEM RESERVOIR.  OPS CHECK GOOD.  (M)
